# SDR IPXA202406140001

- Difficulty date: June 8, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Make and model: Boeing
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: UNKNOW
- Condition: Cracked
- Location: Fuselage Fwd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  UPPER LEFT CORNER AFT PACK NO.3 ACCESS 114AR VISUAL CRACK FOUND APPROX. .75 IN PICS ATTACHED
